Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Skin post corn removal seems to be lighter than the rest. Tips for skin color recovery?

Hello Dr. I have had similar results as a previous patient with dark skin. I have used Dr. Scholls corn remover and it has also left me with a a really shiny corn on my toe . The corn turned really white as I m assuming the acid tried to remove the corn, but now since the skin has healed over it, the color is much lighter than my skin. I have went to the podiatrist, and I have stop wearing tight shoes, I have left the removers alone, but still no recovery as he said with just leaving it alone and the color will eventually return. I am embarrased to wear sandals because I feel like it is very noticeable. If I can at least get it to go back to my color skin I will be thankful. Is there any recommendations to help with skin color recovery?
Asked On : Fri, 8 Feb 2013
Answers:  2 Views:  664
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

As per your query you had corn removal and now the skin seems to be lighter than the rest. You want to know some tips for skin color recovery.

First of all it is very important to know that after any type of injury heals by hypo or hyper-pigmentation. In your case is not different from rest of othere in healing with hypo pigmentation. Now either you can wait for some time of 3-4 months to get it recovered or you can follow the regimen below:

-Apply simple white petroleum gelly over the affected area.
- Rub it gently for 2 minutes so that it is not isible to naked eye.
- expose this part to direct sunlight for 5 minute daily.
- Do it single time for 10 days and then 2 times for next 10 days.

By doing so, by the action of direct sunlight in another 3 weeks of period yo will see slight change in color. You can continue above for next couple of weeks till the color is regained.

Do not try to apply any medications available in market which can cause irritation and further problems.
Hope these information will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Wed, 24 Jul 2013
I find this answer helpful
Dermatologist Dr. Johny Chacko's  Response
What you are having seems to be post inflammatory hypo-pigmentation. As your podiatrist mentioned it usually comes back to normal color over a period of time. Showing sunlight will hasten the process. You may also go for targeted phototherapy over that area. For occasions you may apply a camouflage cream which matches with your skin tone.
Hope this helped
Take care
Answered: Wed, 24 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor